Volumes and issues

Number 1 Number 2 Number 3

Volume 24 (2023), Number 3
Pages 1117-1126
Alireza Amini-Harandi, Mahdi Goli, Hamid Reza Hajisharifi
A fixed point theorem for generalized nonexpansive mappings
Download: mmn_4103.pdf - details
Pages 1127-1144
Enes Ata
On the new fractional operators generating modified gamma and beta functions
Download: mmn_4124.pdf - details
Pages 1145-1160
Merve Avci Ardıç, Havva Kavurmacı Önalan, Ahmet Ocak Akdemir, Anh Tuan Nguyen
New approaches for m-convex functions via fractional integral operators with strong kernels
Download: mmn_4104.pdf - details
Pages 1161-1184
Gülhan Ayar, Mehmet Akif Akyol
New curvature tensors along Riemannian submersions
Download: mmn_4118.pdf - details
Pages 1185-1196
Abdullah Aydın
Statistically unbounded p-convergence in lattice-normed Riesz spaces
Download: mmn_4237.pdf - details
Pages 1197-1212
Hamid Beddani, Moustafa Beddani, Zoubir Dahmani
An existence study for a tripled system with p-Laplacian involving φ-Caputo derivatives
Download: mmn_4064.pdf - details
Pages 1213-1221
István Blahota
Approximation by a special de la Vallée Poussin type matrix transform mean of Walsh-Fourier series
Download: mmn_4249.pdf - details
Pages 1223-1234
Oleksandr Boichuk, Dmytro Bihun, Oleksandr Pokutnyi
ν, μ dichotomy and bounded solutions of differential equations
Download: mmn_3982.pdf - details
Pages 1235-1245
Ghazala Gulshan, Hüseyin Budak, Rashida Hussain, Asad Sadiq, Pınar Kösem
On new version of Hermite-Jensen-Mercer inequalities for newly defined quantum integral
Download: mmn_4220.pdf - details
Pages 1247-1257
Hüseyin Budak, Hasan Kara
On quantum Hermite-Jensen-Mercer inequalities
Download: mmn_4243.pdf - details
Pages 1259-1271
Huanyin Chen, Marjan Sheibani
Block representations for the g-Drazin inverse in Banach algebras
Download: mmn_3925.pdf - details
Pages 1273-1286
Dragos-Patru Covei
Existence theorems for equations and systems in R^{N} with k_{i}-Hessian operator
Download: mmn_4086.pdf - details
Pages 1287-1305
S. Deniz, F. Özger, Z. Ö. Özger, S. A. Mohiuddine, M. T. Ersoy
Numerical solution of fractional Volterra integral equations based on rational Chebyshev approximation
Download: mmn_4291.pdf - details
Pages 1307-1315
Zhibin Du, Carlos M. da Fonseca
The determinants of certain double banded (0,1) Toeplitz matrices
Download: mmn_4053.pdf - details
Pages 1317-1327
Hajar EL Mir, Badr Nejjar, Lahcen Oukhtite
On traces of permuting n-derivations on prime ideals
Download: mmn_4167.pdf - details
Pages 1329-1336
Hajar El Mir, Abdellah Mamouni, Lahcen Oukhtite
Additive mappings satisfying certain algebraic equations in prime rings
Download: mmn_4095.pdf - details
Pages 1337-1350
Hiranmoy Garai, Pratikshan Mondal, Lakshmi Kanta Dey
On Common fixed point results via implicit relations
Download: mmn_4181.pdf - details
Pages 1351-1360
Ayazul Hasan
Characterizations of generalized submodules of QTAG-modules
Download: mmn_4051.pdf - details
Pages 1361-1375
Ahmed Mohamed Hassan, Samy Affan
New oscillation criteria for second-order delay dynamic equations with a sub-linear negative neutral term on time scales
Download: mmn_4199.pdf - details
Pages 1377-1388
Fatih Hezenci, Huseyin Budak
New generalizations of some important inequalities for Sarikaya fractional integrals
Download: mmn_4184.pdf - details
Pages 1389-1404
İmdat İşcan
Construction of a new class of functions with their some properties and certain inequalities: n-fractional polynomial convex functions
Download: mmn_4142.pdf - details
Pages 1405-1426
Dilek Karakaya, Yasin Yazlik, Merve Kara
On a solvable system of difference equations of sixth-order
Download: mmn_4248.pdf - details
Pages 1427-1438
Wende Li, Jianlong Chen, Yukun Zhou, Yuanyuan Ke
Pseudo core invertibility and DMP invertibility in two semigroups of a ring with involution
Download: mmn_3971.pdf - details
Pages 1439-1452
Naim Braha, Valdete Loku, Ram Mohapatra
Tauberian theorems for Nörlund-Cesáro mean via statistically convergence in m-Normed spaces
Download: mmn_3976.pdf - details
Pages 1453-1467
Bilel Mefteh
On the existence of solutions for an infinite system of integral equations
Download: mmn_3148.pdf - details
Pages 1469-1476
Celil Nebiyev, Hilal Başak Özdemir
⊕-g-Radical supplemented modules
Download: mmn_3941.pdf - details
Pages 1477-1493
Anju Panwar, Pinki Lamba, Vladimir Rakočević, Dhananjay Gopal
New fixed point results of some enriched contractions in CAT(0) spaces
Download: mmn_4159.pdf - details
Pages 1495-1513
Ramasamy Saravanakumar, Hemen Dutta
State estimation of memristor-based stochastic neural networks with mixed variable delays
Download: mmn_4028.pdf - details
Pages 1515-1525
Arpan Sardar, Uday Chand De
Conformal vector fields on N(k)-paracontact and para-Kenmotsu manifolds
Download: mmn_4098.pdf - details
Pages 1527-1539
Shagun Sharma, Sumit Chandok
Convergence, optimal points and applications
Download: mmn_4265.pdf - details
Pages 1541-1554
Jaraldpushparaj Simon, Gnanaprakasam Britto Antony Xavier, Sina Etemad, Shahram Rezapour
Mittag-Leffler function for real index and its application in solving difference and differential equations
Download: mmn_4117.pdf - details
Pages 1555-1567
Thanin Sitthiwirattham, Muhammad Aamir Ali, Asghar Ali, Hüseyin Budak
A new q-Hermite-Hadamard's inequality and estimates for midpoint type inequalities for convex functions
Download: mmn_4200.pdf - details
Pages 1569-1579
Sanjiv Subba, Tikaram Subedi
NJ-semicommutative Rings
Download: mmn_4135.pdf - details
Pages 1581-1603
Adeolu Taiwo, Timilehin Opeyemi Alakoya, Lateef Olakunle O. Jolaoso, Oluwatosin Temitope Mewomo
Viscosity S-iteration algorithm for finding common fixed point of nonexpansive mappings and application to nonexpansive semigroups
Download: mmn_4024.pdf - details
Pages 1605-1613
Abbas Kareem Wanas, Páll-Szabó Ágnes Orsolya
Applications of Horadam polynomials on a new family of bi-prestarlike functions
Download: mmn_3300.pdf - details
Pages 1615-1635
Milan Lj. Zlatanović, Miloš Z. Petrović, Miroslav D. Maksimović
Curvature properties of projective semi-symmetric linear connections
Download: mmn_4225.pdf - details